MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS; OPERATING SURGICAL TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS; OPERATING SURGICAL TABLE
Model Number 7803
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Using a trios surgical table the customer was using the extendable traction unit to apply 15-lbs of weight to the patient's head.A hospital staff member accidentally pressed the release button for the traction assembly causing it to retract and dropping the weights about 4-in.I am told that if a doctor wasn't holding the patient's head it could have been a serious issue.From what i was told there was no injuries caused to the patient.
 
Additional Manufacturer Narrative
Conclusion for this event is user error as the release button for the traction assembly is not easily pressed when the assembly is in its extended position for use.Initial reporter name and address: corrected information.
 
Event or Problem Description
Using a trios surgical table the customer was using the extendable traction unit to apply 15lbs of weight to the patients head.A hospital staff member accidentally pressed the release button for the traction assembly causing it to retract and dropping the weights about 4in.I am told that if a doctor wasn't holding the patients head it could have been a serious issue.From what i was told there was no injuries caused to the patient.
 
Additional Manufacturer Narrative
Conclusion for this event is user error as the release button for the traction assembly is not easily pressed when the assembly is in its extended position for use.
 
Event or Problem Description

Brand Name
TRIOS
Common Device Name
OPERATING SURGICAL TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key8961685
Report Number2921578-2019-00034
Device Sequence Number11380610
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public00842430103957
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer08/22/2019
08/22/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date10/04/2019
10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1